# SDR RX8R2006002

- Difficulty date: June 7, 2006
- Submitted: June 7, 2006
- Operation: General aviation
- Filed by: Amentum Services Inc, repair station RX8R084N
- Aircraft: N578AE
- Make and model: Snias AS350B3
- Aircraft serial: 3716
- Aircraft time: 629 hours, 2,365 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 629 hours, 654 cycles
- System (JASC): 7603 · Power Lever
- Part: Solenoid
- Part number: L810BQ54
- Condition: Defective
- Location: Throttle Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWIST GRIP SOLENOID DOES NOT STAY IN THE MANUAL MODE POSITION (RETRACTED) WHEN MANUAL MODE IS SELECTED.  AFTER APPROXIMATELY 5 MINUTES SOLENOID WILL GRADUALLY EXTEND, LOCKING THE TWIST GRIP IN THE AUTO POSITION AS THE SOLENOID HEATS UP FROM USE.  THIS COULD CREATE A BIG PROBLEM IN AN EMERGENCY SITUATION WHERE THE PILOT SELECTS MANUAL MODE FOR CONTROL OF TWIST GRIP FOR POWER AND WOULD NOT HAVE IT (AFTER APPROX 5 MINUTES) DUE TO SOLENOID LOCKING THE TWIST GRIP.  NOTE: THIS PART WAS JUST INSTALLED, NEW.
